Couldn't find what you looking for?

TRY OUR SEARCH!

I was on Depo from March 1993 - June 1996, I have used no form of birth control since then. I have not become pregnant. I was just diagnosed with a large cyst on my left ovary and a lesion due to eggs not being released into the tubes for fertilization during the ovulation period which leads me to believe the depo may be the culprite. Ladies before using this or any drugs please do research on possible side effects or permanent conditions that could happen due to the usage of these products.

Loading...

Hi Guest,

I am so sorry to hear what you are going through.  Have you been to a fertility specialist at all to see?

When I was on Depo I didn't get my periods while on it.  I also didn't get my periods for over a year after stopping the Depo.  12 -15 years later I have my daughter.  My story of Depo as everyone's will be different.

Hope this can help someone as well

Reply

Loading...

Depo-Provera is a very efficient as a contraceptive.

but as with any drug there are are some side effects.depo-pro era makes lot of women to  gain weight and Obesity may induce ovarian cystic disease. Some women on Depo-Provera becomne pregnant immediately once they come off of it. But iothers may take a long time to respond. Normally the effect of Depo-Provera should have been gone in 6 month from your system. Maintaining a healthy weight is very important for your fertility. Too much of exercise can  make you infertile also. So after using Depo-Provera for some time and becoming obese, and then doing lot of exercise to maintain healthy weight, all these make you infertile. And also, there is no single general rule for everybody. Each person varies from others. 

Reply

Loading...